# SDR YENA2024081201114

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 74,709 hours, 27,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#984, PHX-BOS. ' L1 DOOR DOES NOT LINE UP PIN WHEN CLOSED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
